Résolution simultanée de points doubles rationnels
Séminaire sur les singularités des surfaces (1976-1977), Talk no. 11, 24 p.
@article{SSS_1976-1977____A13_0,
     author = {Pinkham, Henry},
     title = {R\'esolution simultan\'ee de points doubles rationnels},
     journal = {S\'eminaire sur les singularit\'es des surfaces},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1976-1977},
     note = {talk:11},
     zbl = {0457.14004},
     language = {fr},
     url = {http://www.numdam.org/item/SSS_1976-1977____A13_0}
}
Pinkham, H. Résolution simultanée de points doubles rationnels. Séminaire sur les singularités des surfaces (1976-1977), Talk no. 11, 24 p. http://www.numdam.org/item/SSS_1976-1977____A13_0/

[32] Artin, M., Algebraization of formal moduli, I. Global Analysis, Tokyo, 1969 (Kodaira volume), 21-71. | MR 260746 | Zbl 0205.50402

[33] Bramble, C.C., A collineation group isomorphic to the group of double tangents to the plane quartic, Amer. J. Math. 40, 351-365 (1918). | JFM 46.0891.01 | MR 1506364

[34] Brieskorn, E., Singular elements of semi-simple algebraic groups, Proc. Internat. Congress Math. (Nice 1970), vol. 2, Gauthier-Villars, Paris, 1971, 279-284. | MR 437798 | Zbl 0223.22012

[35] Burns, D., Rapoport, M., On the Torelli problem for Kählerian K-3 surfaces, Ann. Sci. E.N.S. 8, 235-274 (1975). | Numdam | MR 447635 | Zbl 0324.14008

[36] Coble, A.B., Point sets and allied Cremona groups, I, II, III, Trans. A.M.S. 16, 155-198 (1915) ; 17, 345-385 (1916) ; 18, 331-372 (1917). | MR 1501008

[37] Coble, A.B., Planar Cremona Transformations, in: Selected topics in algebraic Geometry, National Research Council, Washington, 1928, p. 79-121.

[38] Demazure, M., Surfaces de Del Pezzo II, III, IV, V. Séminaire sur les singularités des surfaces, Ecole Polytechnique, 1976- 1977. | Zbl 0444.14024

[39] Du Val, P., On the directrices of a set of points in a plane, Proc. London Math. Soc. (2) 35, 23-74 (1933). | Zbl 0006.17703

[40] Du Val, P., On the Kantor group of a set of points in a plane, Proc. London Math. Soc. (2), 42, 18-51 (1936). | JFM 62.0751.02

[41] Godeaux, M., Les transformations birationnelles du plan (2ème édition), Gauthier-Villars, Paris, 1953. | JFM 53.0595.02 | Numdam | MR 54282

[42] Huikeshoven, F., On the versal resolutions of deformations of rational double points, Inv. Math. 20, 15-33 (1973). | MR 409885 | Zbl 0268.32010

[43] Kantor, S., Theorie der endlichen Gruppen von eigendeutigen Transformationen in der Ebene, Berlin, 1895. | JFM 26.0770.03

[44] Lichtenbaum, S., Schlessinger, M., The cotangent complex of a morphism, Trans. A.M.S. 128, 41-70 (1967). | MR 209339 | Zbl 0156.27201

[45] Lipman, J., Double point resolutions of deformations of rational singularities, à paraître. | Numdam | Zbl 0405.14010

[46] Nœther, M., Uber eine Classe von auf die einfache Ebene abbildbaren Doppelebenen, Math. Ann. 33, 525-545 (1889). | JFM 21.0827.01 | MR 1510559

[47] Pinkham, H., Deformations of algebraic varieties with Cm action, Astérisque 20, Soc. Math. France (1974). | MR 376672 | Zbl 0304.14006

[48] Pinkham, H., Simple elliptic singularities, Del Pezzo surfaces and Cremona transformations, Proc. Symposia Pure Math. 30, I, 69-71 (1977). | MR 441969 | Zbl 0391.14006

[49] Pinkham, H., Deformations of normal surface singularities with C* action, à paraître dans Math. Annalen. | MR 498543 | Zbl 0351.14004

[50] Pinkham, H., Singularités rationnelles de surfaces, Séminaire sur les singularités des surfaces, Ecole Polytechnique, 1976-1977. | Numdam | Zbl 0459.14009

[51] Riemenschneider, O., Deformationen von Quotientsungularitäten, Math. Ann. 209, 211-248 (1974). | MR 367276 | Zbl 0275.32010

[52] Schlessinger, M., Functors of Artin rings, Trans. A.M.S. 130, 208-222 (1968). | MR 217093 | Zbl 0167.49503

[53] Slodowy, P., Article sur la construction de Brieskorn-Grothendieck, à paraître.

[54] B. Teissier, Résolution simultanée, I, II, Séminaire sur les singularités des surfaces, Ecole Polytechnique 1976-1977. | Numdam | Zbl 0464.14005

[55] Tjurina, G.N., Resolution of singularities for flat deformations of rational double points, Funk. Anal. i Pril. 4, 77-83 (1970). | MR 267129 | Zbl 0221.32008

[56] Wahl, J., Equisingular deformations of normal surface singularities, I, Ann. Math. 104, 325-356 (1976). | MR 422270 | Zbl 0358.14007

[57] Wahl, J., Simultaneous resolution of rational singularities, à paraître. | Numdam | Zbl 0412.14008